# SDR DXTA2014050205756

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 11,490 hours, 7,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CORROSION REPAIRED IAW S-750-0175 19RD.
